MAUDE Adverse Event Report: ACCURAY INCORPORATED RADIXACT TREATMENT DELIVERY SYSTEM

ACCURAY INCORPORATED RADIXACT TREATMENT DELIVERY SYSTEM
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are allegations that the patient's scan position was different from the treatment position.The issue is currently under investigation.
 
Event or Problem Description
There was an allegation that a patient's scan position was different from their treatment position.
 
Additional Manufacturer Narrative
The investigation determined that the event only caused additional imaging dose to the patient.This is not considered a serious injury, therefore, this event was determined to be not reportable.

Brand Name
RADIXACT TREATMENT DELIVERY SYSTEM
Common Device Name
RADIXACT
Manufacturer (Section D)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer (Section G)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer Contact
daniel biank
1209 deming way
madison, WI 53717
6088242971
MDR Report Key18975247
Report Number3003873069-2024-00002
Device Sequence Number6694181
Product Code IYE
UDI-Device Identifier00811376030009
UDI-Public010081137603000911220324
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown